Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 27, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 18, 2015, 2:53 PM CDT for McLean County, Woodford County, Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 2:53 PM CDT (19:53 UTC)
- Expired
- Jun 18, 2015, 5:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties McLean County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:00 PM CDT | FLASH FLOOD | 1 E Eureka, IL | WASHOUT OF SOIL BELOW THE SANTA FE RAILROAD TRACKS FOR ABOUT 10 FEET OF THE TRACK, ONE HALF MILE EAST OF EUREKA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 127 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 515 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
825
WGUS53 KILX 181953
FFWILX
ILC113-203-182245-
/O.NEW.KILX.FF.W.0027.150618T1953Z-150618T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
253 PM CDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 545 PM CDT
* AT 251 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY. RADAR ESTIMATED BETWEEN 1 AND 2 INCHES OF RAIN IN
THE PAST 1 HOUR SOUTHEAST OF ROANOKE AND NORTHWEST OF HUDSON.
ADDITIONAL THUNDERSTORMS WILL PRODUCE ANOTHER 1 TO 2 INCHES OF
RAIN THROUGH 430 PM AND WILL LIKELY CAUSE SOME FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EUREKA...EL PASO...LEXINGTON...HUDSON...CHENOA...GRIDLEY...
GOODFIELD...SECOR...CONGERVILLE...KAPPA...PANOLA...LAKE
BLOOMINGTON...EVERGREEN LAKE AND WESTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 39 BETWEEN MILE MARKERS 6 AND 19.
INTERSTATE 55 BETWEEN MILE MARKERS 177 AND 187.
INTERSTATE 74 BETWEEN MILE MARKERS 112 AND 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4075 8893 4076 8859 4063 8858 4060 8927
4075 8934 4082 8893
$$
071 follow-up statement
620
WGUS73 KILX 182242
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
542 PM CDT THU JUN 18 2015
ILC113-203-182252-
/O.EXP.KILX.FF.W.0027.000000T0000Z-150618T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCLEAN-WOODFORD-
542 PM CDT THU JUN 18 2015
...THE FLASH FLOOD WARNING FOR NORTHERN MCLEAN AND SOUTHEASTERN
WOODFORD COUNTIES WILL EXPIRE AT 545 PM CDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4075 8893 4076 8859 4063 8858 4060 8927
4075 8934 4082 8893
$$
SHIMONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 12:40 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 18, 12:40 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1240 PM CDT THU JUN 18 2015 .UPDATE... ISSUED AT 1040 AM CDT THU JUN 18 2015 UPDATED THE FORECAST TO REMOVE THE PATCHY DENSE FOG THIS MORNING WHICH LIFTED DURING MID MORNING. OTHERWISE FORECAST LOOKS ON TRACK TODAY AS CHANCES OF SHOWERS AND THUNDERSTORMS INCREASES DURING THE REST OF THE DAY...ESPECIALLY THIS AFTERNOON FROM I-72 SOUTH WHERE LIKELY CHANCES CONTINUE. KILX 12Z SOUNDING SHOWS PRECIPITABLE WATER VALUE OF 1.52 INCHES AND NAM FORECAST THESE VALUES TO INCREASE BETWEEN 1.50-2.25 INCHES DURING THE AFTERNOON FROM IL RIVER SOUTHEAST. SO THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINS FROM IL RIVER SOUTHEAST. SPC HAS SLIGHT RISK EAST OF IL OVER IN/OH WHERE BETTER INSTABLITY WILL BE FOR MAINLY DAMAGING WIND GUSTS FROM WET MICROBURSTS. BUT MARGINAL RISK EXIST FROM ALONG THE IL RIVER SOUTHEAST THIS AFTERNOON AND EVENING FOR GUSTY WINDS AND SMALL HAIL. REMNANTS OF FORMER TROPICAL STORM BILL OVER EASTERN OK WHERE 580 DM 500 MB LOW IS...WILL TRACK SLOWLY ENE INTO THE OZARKS OF NW AR BY MIDNIGHT TONIGHT AND INCREASE CHANCES OF SHOWERS AND THUNDERSTORMS AHEAD OF IT INTO CENTRAL AND ESPECIALLY SOUTHEAST IL THROUGH FRI NIGHT. TROPICAL HUMIDITY AGAIN TODAY WITH DEWPOINTS GENERALLY IN THE LOWER 70S WITH HIGHS IN THE LOW TO MID 80S WITH MOSTLY CLOUDY SKIES. && .SHORT TERM...(TODAY) ISSUED AT 329 AM CDT THU JUN 18 2015 08Z/3AM RADAR IMAGERY SHOWS DRY CONDITIONS ACROSS CENTRAL AND SOUTHEAST ILLINOIS. WITH MOISTURE FROM THE REMNANTS OF TROPICAL STORM BILL FLOWING NORTHEASTWARD AND A WEAK COLD FRONT DROPPING INTO THE NORTHWEST KILX CWA TODAY...THINK SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AS THE DAY PROGRESSES. 06Z NAM INDICATES FRONT WILL REACH A BLOOMINGTON TO RUSHVILLE LINE BY LATE AFTERNOON...ESSENTIALLY ENDING ANY RAIN CHANCES TO THE NORTH. FURTHER SOUTH...HIGHEST POPS APPEAR TO BE CONCENTRATED ON BOTH THE NAM AND HRRR ALONG/SOUTHEAST OF A CHAMPAIGN TO SPRINGFIELD LINE. .LONG TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 329 AM CDT THU JUN 18 2015 MAIN FORECAST CONCERN CONTINUES TO BE THE TRACK OF BILL AND THE POTENTIAL FOR ANOTHER ROUND OF HEAVY RAIN ACROSS PARTS OF THE KILX CWA. 00Z JUNE 18 MODELS ARE IN RELATIVELY GOOD AGREEMENT...SHOWING A FURTHER SOUTH TRACK AND A MORE COMPACT AREA OF ASSOCIATED PRECIP. MODEL CONSENSUS TAKES SURFACE LOW PRESSURE FROM EASTERN OKLAHOMA THIS EVENING...TO THE OZARKS BY FRIDAY EVENING...THEN INTO SOUTHERN INDIANA BY SATURDAY. GIVEN THIS PARTICULAR TRACK...THE SOUTHEAST CWA WILL BE FAVORED FOR THE HEAVIEST RAIN FROM TONIGHT THROUGH SATURDAY MORNING. BASED ON MODEL TRENDS AND THE PRESENCE OF SUBSIDENCE/DRYING ON THE N/NW SIDE OF THE APPROACHING SYSTEM...HAVE ADJUSTED POPS ACCORDINGLY. HAVE FOCUSED LIKELY TO CATEGORICAL POPS ALONG/SOUTH OF I-70...WITH CHANCE POPS AS FAR NORTHWEST AS THE ILLINOIS RIVER. FURTHER NORTHWEST...HAVE GENERALLY GONE WITH A DRY FORECAST IN THE GALESBURG/LACON AREAS THROUGH SATURDAY. WITH UNSEASONABLY HIGH PRECIPITABLE WATER VALUES AROUND 2 INCHES...ANY STORMS THAT OCCUR DURING THIS PERIOD WILL BE CAPABLE OF VERY HIGH RAINFALL RATES AND LOCALIZED FLASH FLOODING. EXPECTED RAINFALL TOTALS WILL GENERALLY BE IN THE 2 TO 2.50 RANGE SOUTH OF I- 70...ALTHOUGH ISOLATED HIGHER AMOUNTS WILL BE LIKELY. DESPITE EXPECTED HEAVY RAINFALL...OPTED NOT TO ISSUE A FLASH FLOOD WATCH AT THIS TIME...MAINLY DUE TO THE FACT THAT THIS AREA MISSED THE HEAVIEST RAINFALL FROM A COUPLE DAYS AGO. THERE ARE ALSO SOME SIGNS THAT THE SYSTEM COULD TRACK EVEN FURTHER SOUTH...SHIFTING THE HEAVIEST RAINFALL AXIS JUST SOUTH OF THE CWA. ONCE BILL DEPARTS...LINGERING MORNING RAIN ACROSS THE E/SE WILL COME TO AN END BY MIDDAY SATURDAY...FOLLOWED BY HOT AND DRY CONDITIONS ACROSS THE BOARD SATURDAY AFTERNOON. COLD FRONT WILL THEN APPROACH FROM THE NORTHWEST SATURDAY NIGHT INTO SUNDAY...BRINGING RAIN CHANCES BACK INTO THE PICTURE. AFTER THAT...A VERY WARM AND OCCASIONALLY WET WEATHER PATTERN LOOKS TO REMAIN IN PLACE THROUGH THE REMAINDER OF THE EXTENDED. AS WAS FIRST SEEN WITH THE GFS LAST NIGHT...LATEST ECMWF NOW ADVERTISES A WEAKER UPPER RIDGE NEXT WEEK...WHICH KEEPS THE PREVAILING BAROCLINIC ZONE IN OR CLOSE TO THE AREA THROUGH AT LEAST TUESDAY. HAVE INCLUDED LOW CHANCE POPS ACCORDINGLY. HAVE TEMPORARILY PUSHED POPS NORTH OF THE AREA BY WEDNESDAY AS RIDGE BECOMES MOST DOMINANT...BEFORE IT BREAKS DOWN AND FRONT SAGS BACK SOUTHWARD BY THE END OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1240 PM CDT THU JUN 18 2015 A STRONG LINE OF THUNDERSTORMS THAT RECENTLY MOVED THROUGH SPI AND DEC WITH DEC HAVING WIND GUST OF 48 MPH AT 1716Z/1216 PM WILL LIFT QUICKLY NE TOWARD CMI IN ABOUT AN HOUR. LINE OF SHOWERS AND THUNDERSTORMS OVER HEART OF CENTRAL IL CWA WILL LIFT NE TOWARD PIA AND BMI IN NEXT 1-2 HOURS AND BRING MVFR CEILINGS AND IFR TO MVFR VSBYS WITH BRIEF MODERATE TO HEAVY RAIN SHOWERS. A WEAK FRONTAL BOUNDARY NEAR THE IL RIVER WILL PUSH SOUTH ACROSS CENTRAL IL THIS AFTERNOON AND EVENING AND REACH NEAR I-70 BY 12Z/FRI. REMNANTS OF FORMER TROPICAL STORM BILL OVER EASTERN OK WILL TRACK SLOWLY ENE TOWARD THE MO/AR BORDER BY 18Z/1 PM FRI AND ITS MORE WIDESPREAD SHOWERS AND THUNDERSTORMS TONIGHT INTO FRI MORNING WILL OCCUR SOUTH OF I-72 PER MOST FORECAST MODELS. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...07 SHORT TERM...BARNES LONG TERM...BARNES AVIATION...07
Hazardous weather outlook, Jun 18, 10:57 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1057 AM CDT THU JUN 18 2015 ILZ027>031-036>038-040>043-047>051-191100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 1057 AM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON AS A WEAK COLD FRONT SHIFTS SOUTH INTO THE AREA. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED THROUGH TONIGHT...A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS ALONG WITH TORRENTIAL RAINFALL... ESPECIALLY THIS AFTERNOON INTO EARLY THIS EVENING UNTIL SUNSET. MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER...WHILE MINOR FLOODING CONTINUES ALONG THE SANGAMON AND SPOON RIVERS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE FRIDAY INTO AT LEAST TUESDAY OF NEXT WEEK. A FEW OF THE STORMS SATURDAY NIGHT MAY APPROACH SEVERE LIMITS IN AREAS ALONG AND NORTH OF I-74. OTHERWISE...THE THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS WILL BE CAPABLE OF PRODUCING ISOLATED STRONG WIND GUSTS...ALONG WITH TORRENTIAL RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS AND RAINFALL AMOUNTS IN EXCESS OF 1 INCH...OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. ILZ044>046-052>057-061>063-191100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON- MOULTRIE-PIATT-SHELBY-VERMILION- 1057 AM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THE REST OF TODAY AS A WEAK COLD FRONT SHIFTS SOUTH INTO CENTRAL AND EAST CENTRAL ILLINOIS. A FEW OF THE STORMS THIS AFTERNOON INTO EARLY THIS EVENING UNTIL SUNSET MAY APPROACH SEVERE LIMITS WITH STRONG WIND GUSTS THE PRIMARY CONCERN...ALONG WITH TORRENTIAL RAINFALL. MINOR FLOODING WILL CONTINUE ALONG THE SANGAMON...WABASH AND LITTLE WABASH BASINS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE FRIDAY INTO EARLY NEXT WEEK. A FEW OF THE STORMS DURING THE AFTERNOON AND EVENING HOURS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS...ALONG WITH TORRENTIAL RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER EXTREME EASTERN ILLINOIS NEAR THE INDIANA BORDER FROM MID AFTERNOON INTO EARLY EVENING. SPOTTERS ARE ENCOURAGED TO REPORT STRONG WIND GUSTS AND ANY HEAVY RAINFALL OF OVER 1 INCH...OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. ILZ066>068-071>073-191100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1057 AM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP THE REST OF TODAY ACROSS SOUTHEAST ILLINOIS AS A WEAK COLD FRONT SHIFTS SOUTH INTO SOUTH CENTRAL AND SOUTHEAST ILLINOIS. A FEW OF THE STORMS THIS AFTERNOON INTO EARLY THIS EVENING UNTIL SUNSET MAY APPROACH SEVERE LIMITS WITH STRONG WIND GUSTS THE PRIMARY CONCERN...ALONG WITH TORRENTIAL RAINFALL. AS THE REMNANTS OF WHAT WAS ONCE TROPICAL STORM BILL APPROACH THE AREA LATER TONIGHT...LOOK FOR MORE WIDESPREAD SHOWERS AND THUNDERSTORMS TO ENCOMPASS MOST OF THE AREA. AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED...BUT LOCALLY HEAVY RAINFALL WILL BE LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON FRIDAY INTO SATURDAY MORNING...WITH THE REMNANTS OF BILL EXPECTED TO TRACK SOUTH OF THE AREA...SO WILL THE EXCESSIVE RAINFALL TOTALS ASSOCIATED WITH THE SYSTEM. HOWEVER...IN OUR AREA...WE COULD EASILY SEE FROM 1.50 INCHES TO 2.50 INCHES BY THE TIME THE SYSTEM SHIFTS OFF TO OUR EAST SATURDAY AFTERNOON ENHANCING THE THREAT FOR LOCALIZED FLASH FLOODING AND RIVER FLOODING. PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY INTO AT LEAST TUESDAY OF NEXT WEEK. A FEW OF THE STORMS DURING THE AFTERNOON AND EARLY EVENING HOURS MAY PRODUCE STRONG WIND GUSTS...HOWEVER... THE GREATER THREAT WILL BE WITH THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED NEAR THE WABASH RIVER FROM MID AFTERNOON INTO EARLY THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT STRONG WIND GUSTS AND ANY HEAVY RAINFALL OF OVER 1 INCH...OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. 07
In the hours before
Special weather statement, Jun 18, 11:12 AM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CDT THU JUN 18 2015
ILZ050>052-181700-
SANGAMON-CHRISTIAN-MORGAN-
1112 AM CDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT SANGAMON AND NORTHWESTERN
CHRISTIAN COUNTIES...
AT 1110 AM CDT...A STRONG THUNDERSTORM WAS OVER CHATHAM...OR 9 MILES
SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 40 MPH. AUBURN IN
SOUTHERN SANGAMON COUNTY HAD A 45 MPH WIND GUST AT 11 AM.
WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...CHATHAM...AUBURN...SHERMAN...ROCHESTER...RIVERTON...
PAWNEE...KINCAID...WAVERLY...DIVERNON...EDINBURG...LOAMI...
MECHANICSBURG...MOUNT AUBURN...BULPITT...JEROME...SOUTHERN VIEW...
LELAND GROVE...GRANDVIEW AND SPAULDING.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 77 AND 103.
INTERSTATE 72 BETWEEN MILE MARKERS 91 AND 121.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. CLOUD TO GROUND LIGHTNING IS ALSO BEING REPORTED WITH THIS
STORM AND COULD BECOME MORE FREQUENT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3996 8951 3995 8949 3994 8948 3994 8947
3976 8915 3953 8951 3952 8953 3952 8993
3963 8995
TIME...MOT...LOC 1610Z 233DEG 36KT 3964 8970
07Special weather statement, Jun 18, 12:29 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1229 PM CDT THU JUN 18 2015 ILZ044-045-053>056-181800- PIATT-CHAMPAIGN-COLES-MACON-MOULTRIE-DOUGLAS- 1229 PM CDT THU JUN 18 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PIATT...EASTERN MACON...MOULTRIE...DOUGLAS AND SOUTHWESTERN CHAMPAIGN COUNTIES... AT 1228 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR FORSYTH TO 5 MILES SOUTH OF ARTHUR...AND MOVING NORTHEAST AT 50 MPH. DECATUR AIRPORT MEASURED A WIND GUSTS OF 48 MPH AT 1216 PM. WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... DECATUR...MONTICELLO...TUSCOLA...SULLIVAN...MOUNT ZION...FORSYTH... TOLONO...ARCOLA...VILLA GROVE...ARTHUR...BEMENT...CERRO GORDO... BETHANY...LONG CREEK...ATWOOD...LOVINGTON...ARGENTA...OREANA...NEWMAN AND PESOTUM. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 57 BETWEEN MILE MARKERS 204 AND 225. INTERSTATE 72 NEAR MILE MARKER 135...AND BETWEEN MILE MARKERS 141 AND 169. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3956 8860 3986 8905 4013 8862 3982 8794 TIME...MOT...LOC 1728Z 258DEG 54KT 3988 8900 3964 8850 07
Special weather statement, Jun 18, 1:10 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
110 PM CDT THU JUN 18 2015
ILZ045-046-181915-
CHAMPAIGN-VERMILION-
110 PM CDT THU JUN 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR VERMILION AND NORTHEASTERN
CHAMPAIGN COUNTIES UNTIL 215 PM CDT...
AT 109 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. JOSEPH...OR 5 MILES EAST OF URBANA...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHAMPAIGN...URBANA...DANVILLE...RANTOUL...HOOPESTON...ST. JOSEPH...
GEORGETOWN...WESTVILLE...TILTON...CATLIN...OAKWOOD...ROSSVILLE...
HOMER...THOMASBORO...GIFFORD...OGDEN...POTOMAC...FAIRMOUNT...RANKIN
AND FITHIAN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 236 AND 257.
INTERSTATE 74 BETWEEN MILE MARKERS 178 AND 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
LAT...LON 3992 8754 4013 8833 4040 8815 4040 8794
4048 8793 4049 8753 4009 8753
TIME...MOT...LOC 1809Z 228DEG 35KT 4010 8810
AUTENThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:21 AM CDT | Special Weather Statement | ILX | Marshall | 39 min |
| Jun 18, 11:12 AM CDT | Special Weather Statement | ILX | Sangamon | 48 min |
| Jun 18, 12:29 PM CDT | Special Weather Statement | ILX | Douglas, Macon, Moultrie, Piatt | 31 min |
| Jun 18, 1:10 PM CDT | Special Weather Statement | ILX | Champaign, Vermilion | 65 min |
| Jun 18, 3:19 PM CDT | Flash Flood Watch | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 35 hr |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.